# SDR 06FDEA04211

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 50,727 hours, 12,278 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Detached
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LANDING ROLLOUT KJFK RWY 22L. WINDS 260/05 KTS FLAPS  35 DEG, LEFT NOSE TIRE ASSEMBLY DETACHED.  REMOVED AND REPLACED LT NOSE TIRE ASSY, HUB CAP AND  TORSION LINK LOCKING SCREW AS PER MM 32-42-01-4.  RT NOSE TIRE REPLACED UNDER WRI 32-41/2850.  PERFORMED SHOCK STRUT NOSE LANDING GEAR INSP CK AS PER MM 32-21-01-6 AND TORQUE LINKS NOSE LANDING GEAR INSP CHECK AS PER MM 32-21-12-6.  A/C LANDING GEAR AND AXEL OK FOR INSPECT, RII AND OK FOR SERVICE.  DUE TO LT NOSE TIRE DEPARTING NOSE GEAR SEE WRI  32-41/2848.  LT NOSE TRANSDUCER WAS RIPPED APART.  REMOVED AND REPLACED LT NOSE TIRE PRESS TRANSDUCER AS PER MM 32-46-04.  GROUND OPS CK OK.
